# SDR QMLA2024122320151

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N982LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9842
- Aircraft time: 1,992 hours, 7,017 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Monitor
- Part number: B761M5013102
- Part serial: 1036
- Condition: Faulted
- Location: Main Rotor
- Part time: 1,992 hours, 7,017 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE TRANSITIONING FROM CRUISE INTO HIGH RECON & STARTING A DESCENT FOR A HOSPITAL HELIPAD, LOW ROTOR SYSTEM ACTIVATED. AS IS MY PRACTICE, ALREADY HOLDING THE INCR/DCR SWITCH TO RAISE ROTOR SPEED IF SOMETHING LIKE THIS SHOULD HAPPEN HOWEVER THERE WAS NO RISE IN NR WHEN I LOOKED DOWN AT THE VARTOMS PANEL, NOTICED SYSTEM WAS STILL IN AUTO AND HAD NOT REVERTED TO MANUAL. I DID NO NOTICE HOW LOW THE NR GOT BUT IT WAS DEFIANTLY BELOW THE RED LINE. I SWITCHED THE SYSTEM TO MANUAL AND BROUGHT THE NR BACK UP TO APPROXIMATELY 103%. AT THAT TIME I ABORTED THE LANDING AND ELECTED TO RETURN TO OUR BASE. WHEN BACK IN CRUISE FLIGHT AT 2000' AND 65KIAS I PLACED THE SYSTEM BACK INTO AUTO AND IT RESPONDED APPROPRIATELY.
